Nonlocal Nonlinear Problems for One-Dimensional Parabolic System
Eugeniusz M. ChrzanowskiWarsaw Technical University, Poland
In the paper two nonlocal, nonlinear problems for a system of parabolic equations are considered:
to find a solution of the system
subject to the conditions
For this an operator being a sum of four potentials is constructed. It is shown that the operator has only one fixed point. Moreover it is proved that the fixed point is the only solution of the considered problem.
Cite this article
Eugeniusz M. Chrzanowski, Nonlocal Nonlinear Problems for One-Dimensional Parabolic System. Z. Anal. Anwend. 3 (1984), no. 4, pp. 329–336DOI 10.4171/ZAA/111